Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (3) (2021)
Some Results of Self-Maps in PU-Algebra
by Dawood Khan , Abdul Rehman , Saleem Iqbal and Naveed Sheikh
Eventual Periodicity of Linearized BBM Equation using RBFs Meshless Method.
by Marjan Uddin , Abdullah and Hameed Ullah Jan
Permuting Tri (α,β)-Derivation on Almost Distributive Lattices
by Abdul Rauf Khan , Zaheer Ahmad , Muhammad Kashif Maqbool , Mohsin Bilal Muhammad Dilber and Aamir Ali Bajwa
Transmuted Inverted Kumaraswamy Distribution: Theory and Applications
by Rehan Ahmad Khan Sherwani, Muhammad Waqas, Nadia Saeed, Muhammad Farooq, Muhammad Ali Raza, and Farrukh Jamal
Topological Modeling for Symptom Reduction of Corona virus
by M. A. El Safty
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved